22 years experience
Ask Free Question
I see from your history that you were suffering from Typhoid Fever earlier. Sometimes, certain drugs prescribed for Typhoid Fever have Ototoxic effects which have rendered you deaf to certain high frequencies. As the regular speech frequencies are not damaged, you do not perceive your deafness except the high pitched tinnitus! The only solution is to get a Pure Tone Audiometry at Asansol Medical College and opt for an RIC type hearing aid to selectively amplify only the damaged portion of the auditory spectrum!
40 years experience
Ask Free Question
It is a ringing sensation in ear. It is due to exposure to loud noise, stress, fatigue, medication like over use of Aspirin, quinine, Antibiotic, Anti depressants, overuse of aminoglycosides, erythro/vanco/neomycin/lasix, age related hearing loss, ear injury (externa/middle/internal/Auditory nerve problem), Loud noise,(some times due to cold and disappear within a week/wax in ear), drug, chemical, labyrinthitis, otosclerosis, menier’s disease (dizziness with Tinnitus) Acoustic neuroma (Tumor on acoustic nerve), head/neck Injury TMJ problem (temporo mandibular joint). It may lead to deafness. No definite surgical treatment available. Treatment- Hearing Aid/masking device, Therapeautic noise generator, Tinitus refraining therapy (TRT), Cognitive behavior therapy. Avoid smoking, Tea, coffee, chocolate
Consult a good ENT specialist for proper advice.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Tinnitus treatment